# SDR UPS08851593

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Dented
- Location: I/B Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN NR 3 ENG I/B FAN COWL HAS 1 EA DENT AT L/E AT APPROX 7 O'CLOCK POS.  INSPECTED DENT FOUND TO BE 2" DIA BY .045" DEEP WITH DISBOND.  PERMANENT REPAIR WITHIN ONE WEEK PER EO DC8 7110 4284 C.  TRANSFERRED TO D3681 89.
